University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Exponential attractors for singularly perturbed damped wave equations: A simple construction

Miranville, A, Pata, V and Zelik, S (2007) Exponential attractors for singularly perturbed damped wave equations: A simple construction ASYMPTOTIC ANALYSIS, 53 (1-2). pp. 1-12.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Miranville, AUNSPECIFIEDUNSPECIFIED
Pata, VUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 2007
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, exponential attractors, damped wave equation, singular perturbation, Holder continuity, ASYMPTOTIC REGULARITY, EVOLUTION-EQUATIONS, RELAXATION, SYSTEM, MEMORY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:23
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831206

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800